Követés
V. Zeidan
V. Zeidan
E-mail megerősítve itt: msu.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
The Riccati equation for optimal control problems with mixed state-control constraints: necessity and sufficiency
V Zeidan
SIAM Journal on Control and Optimization 32 (5), 1297-1321, 1994
1331994
Calculus of variations on time scales: weak local piecewise Crd1 solutions with variable endpoints
R Hilscher, V Zeidan
Journal of Mathematical Analysis and Applications 289 (1), 143-166, 2004
1222004
Weak maximum principle and accessory problem for control problems on time scales
R Hilscher, V Zeidan
Nonlinear Analysis: Theory, Methods & Applications 70 (9), 3209-3226, 2009
872009
Nonsmooth optimum problems with constraints
Z Páles, VM Zeidan
SIAM Journal on Control and Optimization 32 (5), 1476-1502, 1994
821994
First-and second-order necessary conditions for control problems with constraints
Z Páles, V Zeidan
Transactions of the American Mathematical Society 346 (2), 421-453, 1994
701994
First and second order sufficient conditions for optimal control and the calculus of variations
V Zeidan
Applied Mathematics and Optimization 11 (1), 209-226, 1984
671984
The conjugate point condition for smooth control sets
V Zeidan, P Zezza
Journal of mathematical analysis and applications 132 (2), 572-589, 1988
651988
Sufficient conditions for the generalized problem of Bolza
V Zeidan
Transactions of the American Mathematical Society 275 (2), 561-586, 1983
561983
Optimal control problems with set-valued control and state constraints
Z Páles, V Zeidan
SIAM Journal on Optimization 14 (2), 334-358, 2003
512003
Necessary conditions for optimal control problems: conjugate points
V Zeidan, P Zezza
SIAM journal on control and optimization 26 (3), 592-608, 1988
491988
Symplectic difference systems: variable stepsize discretization and discrete quadratic functionals
R Hilscher, V Zeidan
Linear algebra and its applications 367, 67-104, 2003
412003
Second order sufficiency criteria for a discrete optimal control problem
R Hilscher, V Zeidan
The Journal of Difference Equations and Applications 8 (6), 573-603, 2002
412002
Coupled points in the calculus of variations and applications to periodic problems
V Zeidan, PL Zezza
Transactions of the American Mathematical Society 315 (1), 323-335, 1989
411989
Discrete optimal control: second order optimality conditions
R Hilscher, V Zeidan
The Journal of Difference Equations and Applications 8 (10), 875-896, 2002
392002
Another Jacobi sufficiency criterion for optimal control with smooth constraints
D Orrell, V Zeidan
Journal of optimization theory and applications 58 (2), 283-300, 1988
381988
Riccati equations for abnormal time scale quadratic functionals
R Hilscher, V Zeidan
Journal of Differential Equations 244 (6), 1410-1447, 2008
362008
Applications of time scale symplectic systems without normality
R Hilscher, V Zeidan
Journal of mathematical analysis and applications 340 (1), 451-465, 2008
342008
Sufficient conditions for variational problems with variable endpoints: coupled points
V Zeidan
Applied Mathematics and Optimization 27 (2), 191-209, 1993
341993
Sufficiency criteria via focal points and via coupled points
V Zeidan
SIAM journal on control and optimization 30 (1), 82-98, 1992
341992
Nonnegativity and positivity of quadratic functionals in discrete calculus of variations: survey
R Hilscher, V Zeidan
Journal of Difference Equations and Applications 11 (9), 857-875, 2005
332005
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20